# SDR CA150223001

- Difficulty date: February 22, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 30,233 hours
- Engine: Pwa PT6A67D
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Condition: Cracked
- Location: Pax Door Handle
- Part time: 44,034 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED A CABLE LET GO INSIDE THE AIR STAIR DOOR DURING DEPLANING OF PASSENGERS.  MAINTENANCE FOUND THAT THE UPPER/LOWER HANDLE SUPPORT ASSEMBLY WAS CRACKED IN FOUR (4) PIECES.
